# SDR DALA2019021100874

- Difficulty date: February 11, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 75,138 hours, 56,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING EXIT DOORS AFT SIGNS OUT. REPLACED BATTERIES IN POWER SUPPLY AT SEAT 25DE (AFT OF THREE AT BIN 24-25). REFERENCE MD-88 AMM 33-53-00-401. OPS CHECK OK. PN ON TWO 41B004AD07G3 BATTERIES. (LP5237730)
